Nurofen Cold And Flu Ibuprofen 200Mg Tablets 16 Pack

£ 5.50
£0.34/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Cold & Flu Relief 200mg/5mg Tablets 16 Tablets
  • Ibuprofen, Phenylephrine
  • For Relief from:
  • Symptoms of Cold and Flu including:
  • Aches and pains, Headache, Fever, Sore throat, Nasal congestion (blocked nose and sinuses)

Information

Ingredients

Each tablet contains 200mg of Ibuprofen and 5mg of Phenylephrine Hydrochloride, See leaflet for full list

Storage

Do not store above 25°C.

Preparation and Usage

  • Speak to a Pharmacist/Doctor Before Taking If You:
  • have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems
  • are a smoker
  • are pregnant
  • are being prescribed other medicines
  • Dosage:
  • For oral administration and short-term use only.
  • Adults, the elderly and children aged 12 years and over:
  • Swallow 2 tablets with water every 8 hours.
  • Do not chew the tablets.
  • Leave at least 4 hours between doses.
  • Do not take more than 6 tablets in any 24 hours.
  • Do not give to children under 12 years of age.
  • If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
  • Read the enclosed leaflet carefully before use.

Name and address

  • Reckitt Benckiser Healthcare (UK) Ltd,
  • Hull,
  • HU8 7DS.

Lower age limit

Advisory Years : 12

Safety warning

DO NOT TAKE IF YOU: have ever had a stomach ulcer, perforation or bleeding are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers are taking other NSAID painkillers, or aspirin with a daily dose above 75mg are in the last 3 months of pregnancy have an overactive thyroid are taking or have taken MAOI's (antidepressants) within 14 days. WARNING: Do not take more medicine than the label tells you to. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Net Contents

16 x Tablets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here